So I had my Nexplanon for a year and 8 months. I got it removed on (09/21/16). My boyfriend and I have been trying to get pregnant (reason why I got it out). For the past 3 days I've been more sleepy than usual; today I feel extremely nauseous and with a bad headache. We always have unprotected sex. We don't use any protection. Could it be any side effect of taking out the Nexplanon? Or anything else? I try to ignore it because I know your mind can trick you sometimes. So I'm really trying to ignore it but the nausea is not getting any better...
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2013 • 22 answers
Posted 10 Apr 2015 • 1 answer
Posted 4 Nov 2015 • 2 answers
Posted 27 Dec 2015 • 0 answers
Posted 9 Jul 2016 • 0 answers